MathSciNet Relay Station
MathSciNet bibliographic data
MR2015321 60J10 (60G50)
Bertacchi, Daniela; Zucca, Fabio Uniform asymptotic estimates of transition probabilities on combs. J. Aust. Math. Soc. 75 (2003), no. 3, 325–353.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement